Mass transportation with LQ cost functions - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Acta Applicandae Mathematicae Year : 2011

Mass transportation with LQ cost functions

Abstract

We study the optimal transport problem in the Euclidean space where the cost function is given by the value function associated with a Linear Quadratic minimization problem. Under appropriate assumptions, we generalize Brenier's Theorem proving existence and uniqueness of an optimal transport map. In the controllable case, we show that the optimal transport map has to be the gradient of a convex function up to a linear change of coordinates. We give regularity results and also investigate the non-controllable case.
Fichier principal
Vignette du fichier
HPR_DEF.pdf (180.02 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00534083 , version 1 (08-11-2010)
hal-00534083 , version 2 (19-05-2011)

Identifiers

Cite

Ahed Hindawi, Ludovic Rifford, Jean-Baptiste Pomet. Mass transportation with LQ cost functions. Acta Applicandae Mathematicae, 2011, 113 (2), pp.215-229. ⟨10.1007/s10440-010-9595-1⟩. ⟨hal-00534083v2⟩
272 View
122 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More